# SDR UALA2013032101778

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 73,042 hours, 12,991 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND HYDRAULIC FLUID LEAKING FROM AREA AROUND TOP ON LEFT MAIN LANDING GEAR.  FOUND FLEX BRAKE LINE LT MLG ANTI SKID SHUTTLE VALVE MODULE LEAKING.   REPLACED FLEX HYDRAULIC LINE.  LEAK CHECKED OK.
